# SDR DALA2022050203079

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 70,708 hours, 32,715 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Condition: Expired
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 SEAT 2CD AND 3AB O2 GENERATORS EXPIRED. CORRECTIVE ACTION: REMOVED AND REPLACED O2 GENERATORS PER A320 AMM 35-21. OK FOR SERVICE. (8731026)
